MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE COVER PATCHES

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE COVER PATCHES
Model Number 106130-17
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient woke up with a severe burning pain on her neck.The patient mentioned that the cover patches were irritating her skin.It was later reported that the patient¿s skin was raised and very red around the cover patches.The patient woke up and felt like ¿her neck was on fire¿ and noted the area was puffy.The irritation remained for three days.The patient stated that she had a hard time removing the cover patches but was able to do so with adhesive spray.This was the first time the patient experienced an irritation with the cover patches.The patient did not speak to her doctor.The patient rated the pain level as an 8 out of 10.The patient noted that she is only allergic to seafood and is not taking blood pressure medication.No further information was provided.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Additional information in following fields- b4: date of this report, b5: additional narrative, d4: lot number and expiration date, g3: date received by manufacturer, h2, h6: evaluation codes.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient woke up with a severe burning pain on her neck.The patient mentioned that the cover patches were irritating her skin.It was later reported that the patient¿s skin was raised and very red around the cover patches.The patient woke up and felt like ¿her neck was on fire¿ and noted the area was puffy.The irritation remained for three days.The patient stated that she had a hard time removing the cover patches but was able to do so with adhesive spray.This was the first time the patient experienced an irritation with the cover patches.The patient did not speak to her doctor.The patient rated the pain level as an 8 out of 10.The patient noted that she is only allergic to seafood and is not taking blood pressure medication.No further information was provided.It was later reported that the patient believes the reaction was due to a lotion she was using as she had the same reaction elsewhere on her body.The patient requested an additional supply of cover patches.No further information was provided.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21147994
Report Number0002242816-2025-00010
Device Sequence Number9236573
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/29/2025
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number306984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic